# SDR SWAA2022102140994

- Difficulty date: September 27, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H FLOOR TRANSITION ANGLE LBL 24 HAS CORROSION AT STA.500H+2. / [01] REMOVED CORROSION AND FOUND AREA TO BE OUT OF LIMITS; 0.020'; IAW SRM 53-00-53-1A-2. REMOVED TRANSITION ANGLE FROM SPLICE PLATE AT STA 500E+9' TO STA 500I IAW SRM 51-40-02.;[02] REMOVED 'L' ANGLE AT STA 500I FROM RBL 24 TO LBL 24 TO F.O.M.;[03] LOCATED AND DRILLED PILOT HOLES IN NEW SIDEPLATE PER SRM 51-40-05;[04] 3. RAY LINCH (TECHNICIAN); 28-SEP-2022 08:45 UTC LOCATED AND DRILLED PILOT HOLES IN NEW SIDEPLATE PER SRM 51-40-05;[05] HOLES UP TO SIZE AND COUNTERSINK IAW SRM 51-40-05; 51-40-08. TREATED AND PRIMED SIDE PLATE IAW SRM 51-20-01. INSTALLED CLICK NUT PLATES IAW SRM 51-40-10.;[06] INSPECTED THE WORK ON C/A #5; NO DEFECTS NOTED.  WORK DONE IN ACCORDANCE WITH SRM 51-40-08; 51-40-05; AND 51-40-10.;[07] INSTALLED REPLACEMENT SECTION OF TRANSITION ANGLE FROM SPLICE PLATE AT STA 500E+9' TO STA 500I IAW SRM 51-40-02. REISTALLED L ANGLE AT STATION 500I RBL24-LBL24;[08] VERIFIED INSTALLED REPLACEMENT SECTION OF TRANSITION ANGLE FROM SPLICE PLATE AT STA 500E+9' TO STA 500I IAW SRM 51-40-02. REISTALLED L ANGLE AT STATION 500I RBL24-LBL24
